The Annals of Mathematical Statistics

Tightened Multi-Level Continuous Sampling Plans

C. Derman, S. Littauer, and H. Solomon

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 28, Number 2 (1957), 395-404.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706967

Digital Object Identifier
doi:10.1214/aoms/1177706967

Mathematical Reviews number (MathSciNet)
MR90211

Zentralblatt MATH identifier
0088.11709

JSTOR
links.jstor.org

Citation

Derman, C.; Littauer, S.; Solomon, H. Tightened Multi-Level Continuous Sampling Plans. Ann. Math. Statist. 28 (1957), no. 2, 395--404. doi:10.1214/aoms/1177706967. https://projecteuclid.org/euclid.aoms/1177706967


Export citation